# SDR ERAA96301

- Difficulty date: September 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N125EH
- Make and model: Bolkms BO105S
- Aircraft serial: S562
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Tie Bolt Nut
- Part number: A6840406
- Condition: Defective
- Location: Engine
- Part time: 174 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

OIL LEAKING PAST TIE BOLT NUT.  SENDING TO EXTEX FOR EVALUATION TO DETERMINE CAUSE.  OTHER PARTS  AFFECTED ARE TIE BOLT P/N A23008020, S/N H144,    #2 WHEEL P/N 6898782, S/N HX115226,     #1 WHEEL  P/N 6886407, S/N X134859,      SPLINED ADAPTER, P/N6898784, S/N 102474.  ALL LISTED PARTS ARE BEING SENT IN FOR EVALUATION ON ERA P.O.G 120690.
